# SDR FDEA201901100080

- Difficulty date: January 10, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 81,993 hours, 17,841 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Manifold
- Part number: ARL0104513
- Part serial: 2402
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 2 ALERT "TNK WING OVERFILL" AFTER TAKEOFF FROM ANC. ALERT CAME ON DURING RIGHT TURN, CLIMBING THROUGH 4,000 FEET. ALERT REMAINED ILLUMINATED UNTIL FL300. CONSULTED QRH. WITH INOP. FUEL QTY, THERE IS NO WAY TO TELL IF FUEL VENTED OVERBOARD. ELECTED TO RETURN TO ANC. REPLACED NR 3 TANK PRESSURE FUELING MANIFOLD TEE IRW AMM 28-00-00-4 OPS AND LEAK CHECK PASSED.
